On Some Generalizations and Refinements of a Ky Fan Inequality release_5yho3qdf6vfanlahna3pt3bgxe

by K.K. Chong

Published in Southeast Asian Bulletin of Mathematics by Springer Nature America, Inc .

Volume 24p355-364 (2000)

Archived Files and Locations

application/pdf  66.0 kB
file_vq3hbbfr7zbobiqweke6rdd32u
194.94.42.12:80 (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2000-07-17
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0129-2021
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 71021af3-0635-43de-ba61-3f75a7e11bc1
API URL: JSON